# SDR SWIA200616413

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 14,273 hours, 11,196 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOS TRIM SWITCH IS STICKY.  REPLACED FOS PITCH TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
